Journal of Differential Geometry

Growth of finitely generated solvable groups and curvature of Riemannian manifolds

Joseph A. Wolf

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 2, Number 4 (1968), 421-446.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428658

Digital Object Identifier
doi:10.4310/jdg/1214428658

Mathematical Reviews number (MathSciNet)
MR0248688

Zentralblatt MATH identifier
0207.51803

Subjects
Primary: 53.72
Secondary: 20.00

Citation

Wolf, Joseph A. Growth of finitely generated solvable groups and curvature of Riemannian manifolds. J. Differential Geom. 2 (1968), no. 4, 421--446. doi:10.4310/jdg/1214428658. https://projecteuclid.org/euclid.jdg/1214428658


Export citation